Title: Modèle mathématique de la nappe aquifère de Hesbaye
Authors: Dassargues, Alain ×
Monjoie, Alberic
Lambert, J.M.
Pierlot, A. #
Issue Date: Apr-1989
Series Title: Tribune de l'eau vol:41 issue:6 pages:12-23
ISSN: 0007-8115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division of Geology
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.